# SDR A8ZR202410240001

- Difficulty date: October 15, 2024
- Submitted: October 24, 2024
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N564NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30564
- Aircraft time: 66,564 hours, 16,587 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300
- Condition: Cracked
- Location: Zone 600
- Part time: 66,564 hours, 16,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H WING NOSE BEAM BETWEEN WING STA 668 TO 694 BEHIND ACCESS PANEL 621SB. ACCOMPLISHED REPAIR ON R/H WING NOSE BEAM IAW BOEING MESSAGE NUMBER ESI-NAC-24-0101-07B AND RDR NUMBER ESI-NAC-24-0101-14B FOR THE INSTALLATION OF REPAIR SPLICE AND RE-ENFORCING DOUBLER. ACCOMPLISHED HFEC ON CUTOUT AND OPEN HOLE INSPECTION REF B767 NDTM PART 6 51-00-16 REV 138. ACCOMPLISHED ON AERSALE W/O 004260 CARD NO 50046.
